Is Advil Dual Action Coated Caplets With Acetaminophen 250 Mg GERD Friendly?

No. This product is not GERD friendly free as it lists 3 ingredients that contain GERD friendly and 1 ingredient contain GERD friendly depending on the source.

Why it's not GERD friendly

  • vomit blood
  • you have high blood pressure
  • take a blood thinning
  • milk if stomach upset occurs

vomit blood

Dietitian note

Citrus fruits like oranges, lemons, grapefruits, and limes are acidic. This high acidity level can irritate the lining of the esophagus, which is already inflamed in individuals with GERD. This irritation can lead to heartburn, acid reflux, and other uncomfortable symptoms. Whole fruits and juices are likely to lead to discomfort.

Note by Team Spoonful, Clinical nutrition experts

Keep checking with Spoonful

Explore available ingredient explanations and check other groceries against your dietary needs.

Product Image
Spoonful app scanning a product

Scan products instantly

500K+ users • 4.6★ rating

Download on App StoreGet it on Google Play

Free download • No credit card

Ingredients

Active Ingredients: Acetaminophen (250 mg), Ibuprofen (NSAID*) (125 mg). Purpose: Pain reliever, nonsteroidal anti-inflammatory drug , Pain reliever, nonsteroidal anti-inflammatory drug Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, Croscarmellose Sodium, Ferric Oxides, Glyceryl Dibehenate, Hypromellose, Pharmaceutical Ink, Polydextrose, Polyethylene Glycol, Pregelanitized Starch, Titanium Dioxide

Check Advil Dual Action Coated Caplets With Acetaminophen 250 Mg against your own diets in the app.

Where to buy

Advil Dual Action Coated Caplets With Acetaminophen 250 Mg is available at 2 retailers

H-E-BThe Fresh Grocer

About this product

Unknown · Piece

Flavor
Neutral
Texture
Smooth